# SDR R61A2023080100408

- Difficulty date: July 14, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N729YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000518
- Aircraft time: 18,263 hours, 12,423 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FUSE FLOOR STRUCTURE CORROSION FOUND ON RH INBD SEAT TRACK BTWN FR 17-18.REPLACED SEAT TRACK PN 170-03263-001 IAW SRM 51-41-01, 51-41-02, 51-43-03,51-43-04.
